RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 1, Pages 46–55 (Mi mais163)  

Chaotic oscillations of a distributed system with infinite delay

A. Yu. Koverga, E. P. Kubishkin

P. G. Demidov Yaroslavl State University

Abstract: It is considered the dynamics of a distributed rotor from a material with nonlinear-hereditary properties, one of its supports being under a periodical vibration. The mathematical model of the considered mechanical system is a system of differential equations in partial derivatives with infinite delay of the argument. It is found the conditions of chaotic fluctuations. The Lyapunov indices and Lyapunov dimension are calculated.

Keywords: infinite delay; distributed rotor; vibration; method of integrated varieties; theory of normal forms; Abelian kernel; bifurcation

Full text: PDF file (313 kB)
References: PDF file   HTML file
UDC: 534.1
Received: 20.05.2010

Citation: A. Yu. Koverga, E. P. Kubishkin, “Chaotic oscillations of a distributed system with infinite delay”, Model. Anal. Inform. Sist., 18:1 (2011), 46–55

Citation in format AMSBIB
\Bibitem{KovKub11}
\by A.~Yu.~Koverga, E.~P.~Kubishkin
\paper Chaotic oscillations of a distributed system with infinite delay
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 1
\pages 46--55
\mathnet{http://mi.mathnet.ru/mais163}


Linking options:
  • http://mi.mathnet.ru/eng/mais163
  • http://mi.mathnet.ru/eng/mais/v18/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:207
    Full text:89
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020